# SDR DALA2023020600887

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 62,900 hours, 29,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2610348) DURING CCK AT QRO, WHILE PERFORMING STEPS 17 & 18 OF WORK CARD 2330-01337-1001, FOUR (4) CRACKED HOLES AND TWO (2) ELONGATED HOLES WERE FOUND ON FUSELAGE SKIN BETWEEN STA. 727E & 727H, STRINGER S-3R & STRINGER S-3L AT LOCATIONS SHOWN IN FIGURE 1 AND DETAILED BELOW. ADDITIONALLY, A DENT ON FUSELAGE SKIN APPROX. 6# FORWARD OF STA. 727H INBD. OF S-2L LOCATION WAS FOUND. MAINTENANCE REPAIRED DAMAGE PER ERA 593033-14AD REV A,B,C.
